# SDR IPXA09855450

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQUENCE 752-S2-06 RT ELEVATOR UPPER SURFACE STA XE 200.2187 8 INTERNAL DOUBLER IS DENTED AND CRACKED.  ACCOMPLISHED REPAIR IAW REO-G12604 REV C AND EO DC8-5520-32867A.
